Don Pigozzi
Don Pigozzi
Professor Emeritus of Mathematics Iowa State University
E-mail confirmado em iastate.edu
Título
Citado por
Citado por
Ano
Algebraizable logics
WJ Blok, D Pigozzi
American Mathematical Soc., 1989
10951989
A survey of abstract algebraic logic
JM Font, R Jansana, D Pigozzi
Studia Logica 74 (1-2), 13-97, 2003
3632003
Protoalgebraic logics
WJ Blok, D Pigozzi
Studia Logica 45 (4), 337-369, 1986
2081986
On the structure of varieties with equationally definable principal congruences I
WJ Blok, D Pigozzi
Algebra Universalis 15 (1), 195, 1982
1691982
Algebraic semantics for universal Horn logic without equality
WJ Blok, D Pigozzi
Universal Algebra and Quasigroup Theory 19 (1-56), 111-112, 1992
1571992
Amalgamation, congruence-extension, and interpolation properties in algebras
D Pigozzi
Algebra Universalis 1 (1), 269-349, 1971
1281971
Abstract algebraic logic and the deduction theorem
WJ Blok, D Pigozzi
Bull. of Symbolic Logic, 2001
1202001
On the structure of varieties with equationally definable principal congruences III
WJ Blok, D Pigozzi
Algebra Universalis 32 (4), 545-608, 1994
1131994
Varieties with equationally definable principal congruences
P Köhler, D Pigozzi
Algebra Universalis 11 (1), 213-219, 1980
931980
Amalgamation and interpolation in abstract algebraic logic
J Czelakowski, D Pigozzi
Models, algebras, and proofs 203, 187-265, 1999
911999
On the structure of varieties with equationally definable principal congruences II
WJ Blok, P Köhler, D Pigozzi
Algebra Universalis 18 (3), 334-379, 1984
851984
Local deducation theorems in algebra logic
WJ Blok
Colloquia Mathematica Societatis János Bolyai, 75-109, 1988
811988
Fregean logics
J Czelakowski, D Pigozzi
Annals of Pure and Applied Logic 127 (1-3), 17-76, 2004
712004
Finite basis theorems for relatively congruence-distributive quasivarieties
D Pigozzi
Transactions of the American Mathematical Society 310 (2), 499-533, 1988
681988
The join of equational theories
D Pigozzi
Colloquium Mathematicum 1 (30), 15-25, 1974
531974
On some operations on classes of algebras
D Pigozzi
Algebra Universalis 2 (1), 346-353, 1972
511972
Fregean algebraic logic
D Pigozzi
Algebraic logic 54, 473-502, 1991
491991
On the structure of varieties with equationally definable principal congruences IV
WJ Blok, D Pigozzi
Algebra Universalis 31 (1), 1-35, 1994
471994
A duality theory for bilattices
B Mobasher, D Pigozzi, G Slutzki, G Voutsadakis
Algebra universalis 43 (2-3), 109-125, 2000
442000
Lambda abstraction algebras: representation theorems
D Pigozzi, A Salibra
Theoretical Computer Science 140 (1), 5-52, 1995
381995
O sistema não pode executar a operação agora. Tente novamente mais tarde.
Artigos 1–20